# SDR SWAA2023031301352

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP BETWEEN STA 847-947.7 RBL 21' CORRODED<[01] RECEIVED CAP STRIP P/N 453A2611Y3. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0049HDD;[02] VERIFIED STEP #1 INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0049HDD
